# SDR AALA20101205DFW05

- Difficulty date: December 2, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 39,413 hours, 5,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 35C ESCAPE PATH LIGHT HAS ONE LAMP INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT ROW 25C.  OPS CHECK NORMAL.
